# SDR QXEA200700899

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 14,930 hours, 15,023 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Obstructed
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT: AFT GALLEY DOOR ON RT SIDE OF AFT GALLEY DIFFICULT TO OPEN.  MAINTENANCE REMOVED OBSTRUCTION AS REQUIRED.  DOOR OPERATION NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
